MAUDE Adverse Event Report: RICHARD WOLF GMBH E-LINE; INTERNAL SHEATH RESECTOSCOPE 26FR

RICHARD WOLF GMBH E-LINE; INTERNAL SHEATH RESECTOSCOPE 26FR
Model Number 86553841
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the facts available, richard wolf gmbh has classified this case as a reportable malfunction.The assessment was made based on the following facts: the time delay of less than 30 minutes posed a risk to the patient due to the prolonged anesthesia time.Additional medical measures were necessary, but the procedure remained the same, namely "minimally invasive"; however, the treatment of this procedure was new, namely the retrieval of the lost fragment.Since the procedure remained minimally invasive and the fragment could be retrieved, we consider the warnings instructions in the applicable ifu to be effective.The ifu ga-d345 /usa / 2011-11 v4.0 / eco 2011-0484 contain the following warnings 8 checks caution! be careful if products are damaged or incomplete.Injuries of the patient, user or others are possible.Run through the checks before and after each use.Do not use the products if they are damaged, incomplete or have loose parts.Return damaged products together with any loose parts for repair.Do not attempt to do any repairs yourself.8.1 visual check the instruments and accessories for damage, sharp edges, loose or missing parts and rough surfaces.Check the insulation with particular care.
 
Event or Problem Description
The facility reports that after the case was completed, it was found that part of the ceramic tip of the resectoscope's inner sheath was broken, and a fragment was missing.Fluoroscopy was performed in the room and the fragment was identified in the patient's bladder.There are no reports of injury, but there was a delay of less than 30 minutes, which put the patient at risk due to the prolonged anesthesia time.In addition, additional medical measures were necessary.

Brand Name
E-LINE
Common Device Name
INTERNAL SHEATH RESECTOSCOPE 26FR
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key22337722
Report Number9611102-2025-00027
Device Sequence Number13010303
Product Code FDC
UDI-Device Identifier04055207028094
UDI-Public04055207028094
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number86553841
Device Catalogue Number8655.3841
Device Lot Number1183100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexMale